X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4266) 4266
Publication (335) 335
Book Chapter (55) 55
Conference Proceeding (38) 38
Paper (30) 30
Book / eBook (24) 24
Dissertation (18) 18
Book Review (3) 3
Magazine Article (2) 2
Reference (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
multiplicity (2666) 2666
mathematics (2209) 2209
mathematics, applied (1903) 1903
existence (1227) 1227
positive solutions (740) 740
analysis (580) 580
equations (409) 409
mathematical analysis (367) 367
variational methods (318) 318
mathematics, general (297) 297
nonlinearity (264) 264
p-laplacian (257) 257
boundary-value-problems (253) 253
positive solution (247) 247
boundary value problems (238) 238
uniqueness (219) 219
mathematical models (203) 203
differential equations (202) 202
elliptic-equations (199) 199
systems (194) 194
index medicus (192) 192
bifurcation (191) 191
stability (184) 184
eigenvalues (175) 175
multiplicity of solutions (174) 174
applied mathematics (170) 170
partial differential equations (166) 166
r-n (165) 165
exact multiplicity (163) 163
research (163) 163
astronomy & astrophysics (161) 161
theorems (159) 159
engineering, chemical (158) 158
critical point (147) 147
dirichlet problem (147) 147
multiplicity of infection (145) 145
differential-equations (134) 134
ordinary differential equations (134) 134
nontrivial solutions (133) 133
humans (127) 127
multiplicity results (125) 125
physics (124) 124
studies (122) 122
elliptic problems (119) 119
difference and functional equations (114) 114
35j60 (113) 113
physics, particles & fields (112) 112
critical growth (110) 110
variational method (110) 110
operators (107) 107
35j20 (102) 102
astrophysics (102) 102
boundary conditions (102) 102
periodic-solutions (100) 100
algorithms (96) 96
orbits (95) 95
existence theorems (94) 94
polynomials (92) 92
regularity (92) 92
multiplicity of function roots (91) 91
algebra and number theory (90) 90
animals (87) 87
physics, mathematical (86) 86
algebra (85) 85
mechanics (84) 84
applications of mathematics (79) 79
infections (79) 79
approximations and expansions (78) 78
mountain pass theorem (78) 78
multiplicities (78) 78
spaces (77) 77
equation (76) 76
multidisciplinary sciences (76) 76
dynamics (74) 74
mathematical theorems (74) 74
model (74) 74
resonance (74) 74
concave (73) 73
system (71) 71
critical sobolev exponent (70) 70
infinity (69) 69
optimization (69) 69
physics, nuclear (69) 69
bound-states (68) 68
high energy physics - phenomenology (68) 68
nodal solutions (68) 68
periodic solutions (68) 68
radial solutions (68) 68
growth (66) 66
nehari manifold (66) 66
physics - solar and stellar astrophysics (66) 66
topology (66) 66
usage (66) 66
evolution (64) 64
functionals (62) 62
nonlinearities (62) 62
critical point theory (61) 61
critical points (61) 61
nonexistence (61) 61
symmetry (61) 61
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Robarts - Stacks (5) 5
Mathematical Sciences - Stacks (4) 4
Gerstein Science - Stacks (3) 3
Mathematical Sciences - Missing (3) 3
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
OISE - Stacks (1) 1
Physics - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4350) 4350
Japanese (25) 25
French (16) 16
German (14) 14
Russian (5) 5
Chinese (3) 3
Korean (2) 2
Spanish (2) 2
Afrikaans (1) 1
Italian (1) 1
Persian (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics Letters, ISSN 0893-9659, 06/2017, Volume 68, pp. 8 - 12
The aim of this paper is to study the following Schrödinger–Poisson problem (SP)−△u+V(x)u+εϕ(x)u=λf(u),inR3,−△ϕ=u2,lim|x|→+∞ϕ(x)=0,inR3,u>0,inR3.We prove... 
Variational methods | Schrödinger–Poisson system | Priori estimate | Schrodinger-Poisson system | MATHEMATICS, APPLIED | MULTIPLICITY | EQUATIONS | RADIAL POTENTIALS | KIRCHHOFF TYPE PROBLEMS
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 8/2017, Volume 56, Issue 4, pp. 1 - 25
This paper is dedicated to studying the following Kirchhoff-type problem 0.1 $$\begin{aligned} \left\{ \begin{array}{l@{\quad }l} -\left( a+b\int _{\mathbb... 
35J65 | 35J20 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLICITY | POSITIVE SOLUTIONS | NONTRIVIAL SOLUTIONS | SIGN-CHANGING SOLUTIONS | ELLIPTIC-EQUATIONS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2012, Volume 252, Issue 2, pp. 1813 - 1834
We study the existence, multiplicity and concentration behavior of positive solutions for the nonlinear Kirchhoff type problem { − ( ε 2 a + ε b ∫ R 3 | ∇ u |... 
Kirchhoff type equation | Positive solutions | Variational methods | MATHEMATICS | NONLINEAR SCHRODINGER-EQUATIONS | MULTIPLICITY | REGULARITY | SEMICLASSICAL STATES | QUASILINEAR ELLIPTIC-EQUATIONS | PRINCIPLE
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2013, Volume 254, Issue 4, pp. 2015 - 2032
In this paper we consider the quasilinear Schrödinger equation−Δu+V(x)u−Δ(u2)u=g(x,u),x∈RN, where g and V are periodic in x1,…,xN and g is odd in u,... 
Multiplicity of solutions | Quasilinear Schrödinger equation | Nehari manifold | Naturvetenskap | Mathematics | Natural Sciences | Matematik
Journal Article
Results in Mathematics, ISSN 1422-6383, 6/2019, Volume 74, Issue 2, pp. 1 - 34
We consider parametric Dirichlet problems driven by the sum of a p-Laplacian ($$p>2$$ p>2 ) and a Laplacian ((p, 2)-equation) and with a reaction term which... 
constant sign and nodal solutions | 35J20 | 58E05 | 35J60 | critical groups | 35J92 | Competing nonlinearities | concave term | Mathematics, general | multiplicity theorems | Mathematics | resonance | MATHEMATICS, APPLIED | MATHEMATICS | NODAL SOLUTIONS | NONLINEAR ELLIPTIC-EQUATIONS | GROWTH | CONSTANT SIGN | Q)-EQUATIONS | Computer science
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 12/2017, Volume 40, Issue 18, pp. 7110 - 7124
Journal Article
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 02/2013, Volume 254, Issue 4, pp. 2015 - 2032
In this paper we consider the quasilinear Schrodinger equation -Delta u + V(x)u - Delta(u(2))u = g(x, u), x is an element of R-N, where g and V are periodic in... 
SCHRODINGER-EQUATIONS | EXISTENCE | MATHEMATICS | SOLITON-SOLUTIONS | Multiplicity of solutions | Nehari manifold | Quasilinear Schrodinger equation
Journal Article
by Li, GB and Ye, HY
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 07/2014, Volume 257, Issue 2, pp. 566 - 600
In this paper, we study the following nonlinear problem of Kirchhoff type with pure power nonlinearities: {-(a + b integral(R3) vertical bar Du vertical... 
MATHEMATICS | Kirchhoff equation | R-N | MULTIPLICITY | Variational methods | REGULARITY | MAXWELL EQUATIONS | GROWTH | QUASILINEAR ELLIPTIC-EQUATIONS | Pohozaev type identity | Ground state solutions
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 04/2019, Volume 266, Issue 9, pp. 5912 - 5941
In this paper we study the following type of the Schrödinger–Poisson–Slater equation with critical growth−△u+(u2⋆1|4πx|)u=μ|u|p−1u+|u|4u,inR3, where μ>0 and... 
Concentration-compactness principle | Perturbation technique | Schrödinger–Poisson–Slater problem | Positive solution | SYSTEM | MATHEMATICS | MULTIPLICITY | BOUND-STATES | SPHERES | SIGN-CHANGING SOLUTIONS | ATOMS | Schrodinger-Poisson-Slater problem
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2014, Volume 232, pp. 313 - 323
•The model we study is much closer to real situation compared to existing research.•Conditions of solution existence are more easily to be obtained by our... 
Multiplicity of solutions | Leray–Schauder degree theory | Upper and lower solutions | Fractional differential equations | Integral boundary value problems | Leray-Schauder degree theory | EXISTENCE | MATHEMATICS, APPLIED | REVERSED ORDER | MONOTONE ITERATIVE METHOD | SOLVABILITY | 1ST-ORDER | Differential equations
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2019, Volume 267, Issue 12, pp. 7411 - 7461
In this paper, we study the existence of localized nodal solutions for a class of semiclassical quasilinear Schrödinger equations including, as a special case,... 
Nodal solutions | Variational perturbation method | Modified nonlinear Schrödinger equation (MNLS) | Semiclassical states | EXISTENCE | Modified nonlinear Schrodinger equation (MNLS) | MULTIPLICITY | STABILITY | STANDING WAVES | CRITICAL FREQUENCY | MATHEMATICS | SOLITON-SOLUTIONS | PROFILE | BOUND-STATES | ELLIPTIC-EQUATIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2016, Volume 437, Issue 1, pp. 160 - 180
In this paper, we consider the following Schrödinger–Poisson system with singularity{−Δu+ηϕu=μu−r,inΩ,−Δϕ=u2,inΩ,u>0,inΩ,u=ϕ=0,on∂Ω, where Ω⊂R3 is a smooth... 
Singularity | Schrödinger–Poisson system | Multiplicity | Uniqueness | Schrödinger-Poisson system | Schrodinger-Poisson system | MATHEMATICS, APPLIED | KLEIN-GORDON-MAXWELL | NONLINEARITY | EQUATIONS | GROUND-STATE SOLUTIONS | MATHEMATICS | SIGN-CHANGING SOLUTIONS | R-3 | SEMILINEAR ELLIPTIC PROBLEM
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2015, Volume 429, Issue 2, pp. 1153 - 1172
In this paper, we study the following nonlinear Kirchhoff-type equation where is nonnegative. By using the variational method, we obtain the existence of... 
Kirchhoff-type equation | Zero mass | Critical exponent | Variational methods | EXISTENCE | MATHEMATICS, APPLIED | STATES | MULTIPLICITY | CRITICAL NONLINEARITY | MATHEMATICS | CRITICAL GROWTH | R-3 | CRITICAL SOBOLEV EXPONENTS | ELLIPTIC-EQUATIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2019, Volume 471, Issue 1-2, pp. 653 - 670
Let Ω be a smooth bounded domain in RN, N≥1, let m,n be two nonnegative functions defined in Ω, and let ϕ:RN→RN be a continuous and strictly monotone mapping.... 
Orlicz–Sobolev spaces | ϕ-Laplacian | Logistic equations | Sub and supersolutions | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | phi-Laplacian | Orlicz-Sobolev spaces | MULTIPLICITY RESULT | DIRICHLET PROBLEM | UNIQUENESS
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2017, Volume 2017, Issue 1, pp. 1 - 12
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2017, Volume 455, Issue 2, pp. 1559 - 1578
We study the existence and asymptotic behavior of the least energy sign-changing solutions to a gauged nonlinear Schrödinger... 
Gauged Schrödinger equation | Asymptotic behavior | Least energy sign-changing solutions | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | WAVES | SCALAR FIELD-EQUATIONS | NODAL SOLUTIONS | MULTIPLICITY | Gauged Schrodinger equation | POSITIVE SOLUTIONS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 08/2016, Volume 261, Issue 4, pp. 2384 - 2402
In the present paper, we consider the existence of ground state sign-changing solutions for a class of Kirchhoff-type... 
Non-Nehari manifold method | Kirchhoff-type problem | Ground state energy sign-changing solutions | EXISTENCE | MATHEMATICS | NODAL SOLUTIONS | MULTIPLICITY | POSITIVE SOLUTIONS | NONTRIVIAL SOLUTIONS | ELLIPTIC-EQUATIONS
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 01/2019, Volume 60, Issue 1, p. 11506
In this paper, we study the existence of infinitely many solutions for a fractional Kirchhoff–Schrödinger–Poisson system. Based on variational methods,... 
EXISTENCE | MULTIPLICITY | PHYSICS, MATHEMATICAL | EQUATION | Consumer goods | Variational methods | Theorems
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 02/2019, Volume 45, pp. 542 - 556
In this paper, the problem of periodic solutions is studied for Liénard equations with anindefinite singularity x′′(t)+f(x(t))x′(t)+φ(t)xm(t)−α(t)xμ(t)=0,where... 
Singularity | Continuation theorem | Periodic solution | Liénard equation | EXISTENCE | MATHEMATICS, APPLIED | MOTION | MULTIPLICITY | Lienard equation | 2ND-ORDER DIFFERENTIAL-EQUATIONS | ATOM
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2017, Volume 455, Issue 2, pp. 1152 - 1177
In this paper, we consider the critical Klein–Gordon–Maxwell system with external potential. When the potential well is steep, by using the penalization... 
Klein–Gordon–Maxwell system | Variational method | Critical growth | EXISTENCE | MATHEMATICS, APPLIED | EXPONENTS | MULTIPLICITY | NONEXISTENCE | POSITIVE SOLUTIONS | WELL |